Matematicheskii Sbornik. Novaya Seriya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1949, Volume 24(66), Number 2, Pages 163–188 (Mi msb5974)  

This article is cited in 6 scientific papers (total in 6 papers)

On some properties of linear complexes

A. A. Zykov


Full text: PDF file (2753 kB)

Bibliographic databases:
Received: 24.04.1947

Citation: A. A. Zykov, “On some properties of linear complexes”, Mat. Sb. (N.S.), 24(66):2 (1949), 163–188

Citation in format AMSBIB
\Bibitem{Zyk49}
\by A.~A.~Zykov
\paper On some properties of linear complexes
\jour Mat. Sb. (N.S.)
\yr 1949
\vol 24(66)
\issue 2
\pages 163--188
\mathnet{http://mi.mathnet.ru/msb5974}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=35428}
\zmath{https://zbmath.org/?q=an:0033.02602}


Linking options:
  • http://mi.mathnet.ru/eng/msb5974
  • http://mi.mathnet.ru/eng/msb/v66/i2/p163

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Vizing, “Some unsolved problems in graph theory”, Russian Math. Surveys, 23:6 (1968), 125–141  mathnet  crossref  mathscinet  zmath
    2. A. A. Zykov, “Hypergraphs”, Russian Math. Surveys, 29:6 (1974), 89–156  mathnet  crossref  mathscinet  zmath
    3. V. G. Vizing, “O multiraskraske vershin vzveshennykh grafov”, Diskretn. analiz i issled. oper., ser. 1, ser. 1, 14:4 (2007), 16–26  mathnet  zmath  elib
    4. A. V. Mokryakov, V. I. Tsurkov, “Reconstructing 2-complexes by a nonnegative integer-valued vector”, Autom. Remote Control, 72:12 (2011), 2541–2552  mathnet  crossref  mathscinet  zmath  isi
    5. Mokryakov A.V., “Predstavlenie gipergrafov v vide algebraicheskoi struktury”, Izvestiya rossiiskoi akademii nauk. teoriya i sistemy upravleniya, 2011, no. 5, 53–59  elib
    6. A. B. Dainiak, A. A. Sapozhenko, “Independent sets in graphs”, Discrete Math. Appl., 26:6 (2016), 323–346  mathnet  crossref  crossref  mathscinet  isi  elib
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:2835
    Full text:1082
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021